Décomposition de Hodge basique pour un feuilletage riemannien
Annales de l'Institut Fourier, Volume 36 (1986) no. 3, pp. 207-227.

Let (M,) be a Riemannian, codimension n, foliation on a compact manifold M.

i) We prove a Hodge decomposition theorem for the complex Ω * (M/) of base-like differential forms.

ii) As a consequence, we show that the base-like cohomology H * (M/) of (M,) is finite dimensional and that is satisfies Poincaré duality if and only if H n (M/)0.

Soit un feuilletage de codimension n sur une variété compacte M. On montre que le complexe des formes basiques Ω * (M/) admet une décomposition de Hodge. Il en résulte que la cohomologie basique H * (M/) de (M,) est de dimension finie et vérifie la dualité de Poincaré si et seulemnt si H n (M/)0 .

@article{AIF_1986__36_3_207_0,
     author = {Kacimi-Alaoui, Aziz El and Hector, Gilbert},
     title = {D\'ecomposition de {Hodge} basique pour un feuilletage riemannien},
     journal = {Annales de l'Institut Fourier},
     pages = {207--227},
     publisher = {Institut Fourier},
     volume = {36},
     number = {3},
     year = {1986},
     doi = {10.5802/aif.1066},
     zbl = {0586.57015},
     mrnumber = {87m:57029},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1066/}
}
TY  - JOUR
AU  - Kacimi-Alaoui, Aziz El
AU  - Hector, Gilbert
TI  - Décomposition de Hodge basique pour un feuilletage riemannien
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 207
EP  - 227
VL  - 36
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1066/
UR  - https://zbmath.org/?q=an%3A0586.57015
UR  - https://www.ams.org/mathscinet-getitem?mr=87m:57029
UR  - https://doi.org/10.5802/aif.1066
DO  - 10.5802/aif.1066
LA  - fr
ID  - AIF_1986__36_3_207_0
ER  - 
%0 Journal Article
%A Kacimi-Alaoui, Aziz El
%A Hector, Gilbert
%T Décomposition de Hodge basique pour un feuilletage riemannien
%J Annales de l'Institut Fourier
%D 1986
%P 207-227
%V 36
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.1066
%R 10.5802/aif.1066
%G fr
%F AIF_1986__36_3_207_0
Kacimi-Alaoui, Aziz El; Hector, Gilbert. Décomposition de Hodge basique pour un feuilletage riemannien. Annales de l'Institut Fourier, Volume 36 (1986) no. 3, pp. 207-227. doi : 10.5802/aif.1066. http://archive.numdam.org/articles/10.5802/aif.1066/

[1] R. Barre, De quelques aspects de la théorie des Q-variétés différentielles et analytiques, Ann. Inst. Fourier, Grenoble, 23-3 (1973), 227-312. | Numdam | MR | Zbl

[2] Y. Carriere, Flots riemanniens - Journées sur les structures transverses, Toulouse 1982, Astérisque n° 116 (1984). | Zbl

[3] A. El Kacimi-Alaoui, V. Sergiescu et G. Hector, La cohomologie basique d'un feuilletage riemannien est de dimension finie, Math. Z., 188 (1985), 593-599. | MR | Zbl

[4] E. Fedida, Sur les feuilletages de Lie, C.R.A.S., Paris, 272 (1971), 999-1002. | MR | Zbl

[5] F. Kamber, P. Tondeur, Dualité de Poincaré pour les feuilletages harmoniques, C.R.A.S., Paris, 294 (1982). | MR | Zbl

[6] P. Molino, Géométrie globale des feuilletages riemanniens, Proc. Kon, Nederl. Akad., Sci, A, 1, 85 (1982) 45-76. | MR | Zbl

[7] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math., 69 (1959), 119-132. | MR | Zbl

[8] B. Reinhart, Harmonic integrals on foliated manifolds, Am. J. of Math, (1959), 529-586. | MR | Zbl

[9] G.W. Schwarz, On the De Rham cohomology of the leaf space of foliation, Topology, 13 (1974), 185-187. | MR | Zbl

[10] V. Sergiescu, Cohomologie basique et dualité pour les feuilletages riemannien, Ann. Inst. Fourier, Grenoble, 35-3 (1985), 137-158. | EuDML | Numdam | MR | Zbl

[11] R.O. Wells, Differential Analysis on complex manifolds, G.T.M. n° 65, Springer Verlag (1979). | MR | Zbl

Cited by Sources: